# SDR QXEA200601909

- Difficulty date: July 20, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 13,034 hours, 13,239 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 8209073
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2163: APPROXIMATELY 1 MINUTE AFTER TAKEOFF, THE CABIN DUCT HOT CAUTION LIGHT ILLUMINATED; ABOUT 45 SECONDS LATER, THE FLIGHT COMPARTMENT HOT CAUTION LIGHT ILLUMINATED; ABOUT 30 SECONDS LATER, THE NR 1 AND NR 2 BLEED HOT CAUTION LIGHTS ILLUMINATED.  THE TAKEOFF WAS CONDUCTED WITH THE BLEEDS ON AND IN THE 'MIN' SELECTION.  ALL CAUTION LIGHTS ILLUMINATED WHILE BLEED SELECT WAS IN 'MIN' WITH BLEEDS ON.  MAINTENANCE FOUND CDS REPORTS CAB OLT MISCOMP, FAULT CODE 3D09.  REPLACED RIGHT ZONE SUPPLY TEMP SENSOR PER FIM 21-60-00 AND AMM 21-61-11.  OPS CHECK GOOD IAW AMM 21-61-00.  AIRCRAFT RETURNED TO SERVICE.
